Severe post-injection adverse reactions raise further concerns about COVID shot safety
(NaturalHealth365) According to a study published by the Centers for Disease Control and Prevention (CDC), the COVID shots caused 6,994 adverse reactions during the early days of the injection program, from December 14, 2020, to January 13, 2021, alone. As the number of adverse reactions resulting from Big Pharma’s experimental injections continues to rise, so are the concerns over the jabs’ safety.
Recent research clearly indicates instances of severe adverse reactions stemming from the jab constitute a siren call everyone should heed.
Mainstream media struggles to cover up the massive harm caused by COVID shots
Rewind to early 2021, and most people didn’t question the supposed justification for rolling up their sleeves to receive Big Pharma’s experimental injections. Though all sorts of unwanted side effects were anticipated and subsequently manifested, the vast majority of people willingly took the jab. Unfortunately, the side effects are growing in number and lethality.
As an example, consider the case of a patient subjected to reactive arthritis that caused significant pain and swelling merely two days after receiving the Oxford-AstraZeneca shot. This person underwent multiple investigations that ultimately determined the COVID shot caused the reactive arthritis pain.
But painful arthritis is by far not the only reported adverse effect. The COVID jab has been shown to cause a broad range of undesirable effects ranging from menstrual cycle interruptions to fatigue, fever, pain at the sight of injection, myocarditis, and conjunctivitis.
Young Americans are sacrificed at the altar of Big Pharma
Instances of reactive arthritis following the COVID jab are also becoming much more prevalent, especially among younger individuals. From knee joint arthritis to elbow arthritis and beyond, cases are popping up in otherwise healthy young adults without previous injury history.
The commonality between these victims is their acceptance of one or more of Big Pharma COVID injections. It is particularly interesting to note that reactive arthritis was previously reported after Big Pharma injections to treat tetanus-diphtheria, influenza, hepatitis B, and pertussis.
Growing concern: Lymph node swelling linked to COVID jabs
The truth is Big Pharma’s injections are far less “safe and effective” than what we have been told. There is a risk that these shots can cause swelling in the lymph nodes on the same side as the injection site. In some cases, the swelling may be so severe that surgery may be necessary to remove the affected lymph node. In addition, when the removed tissue is examined under a microscope, it often shows the presence of abnormal cells.
If you delve into the medical literature related to these shots, you will find many documented cases of swelling in the lymph nodes near the armpit after injections. This is not just an isolated incident but rather a noticeable trend.
Will more people say no to Big Pharma concoctions next time?
Since Big Government and mainstream media work hand-in-hand to conceal the real number of those injured or killed by the jabs, we may never know the true extent of harm inflicted by these injections. We can only hope that more of the public will learn of these injustices and refuse to roll up their sleeves at the behest of Big Pharma’s profit-hungry executives.
Sources for this article include: